Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Panadol is the world’s most trusted pain relief brand, containing paracetamol, used in over 80 different countries and regions globally.
Every day, when pain strikes, millions of adults reach for Panadol so that they can be free from pain – thanks to the effective relief that Panadol provides.
Learn more about Panadol today.
How does Panadol work?
Panadol is an over-the-counter pain relief medication,i, ii that provides fast, effective temporary relief from pain and discomfort associated with many different common conditions – including headache, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine headache, cold & flu symptoms..ii Panadol can also help to reduce fever when you’re suffering from a high temperature.iii The active ingredient in Panadol is paracetamol (also known as acetaminophen), a common pain reliever.iv
Read on to discover everything else you need to know about Panadol for adults in this simple guide, where we will address commonly asked questions about Panadol – including the right dosage of Panadol to take, whether it’s safe to take Panadol with other medication or during pregnancy, and how to use Panadol correctly.
Using Panadol for Adults: Commonly Asked Questions
What dosage of Panadol should I take?
If you’re suffering from mild to moderate pain, Panadol can help give you some relief.iii
Panadol products for adults come in many different forms – tablets, soluble tablets, caplets and mini caplets, and suppositories.
Generally, the recommended dose of Panadol for adults and children aged 12 years and over is 500 to 1000mg every 4-6 hours as necessary. Be sure not to exceed the maximum of 4000mg of Panadol in any 24-hour period.iii ,iv
If you are at all uncertain about the correct dosage of Panadol to take, consult your doctor or pharmacist before use. You should also always read both the dosage instructions and any warnings on the product label before using any Panadol product, so that you are aware of any potential side effects or risk of overdose.
Learn more about the correct dosage to take for the full range of Panadol products for adults on our page below.
Is it safe to use Panadol for adults during pregnancy?
Of course, just like any other adult, pregnant women may experience pain from time to time – and there’s no need to suffer through it.
In most cases, Panadol is considered safe to take during pregnancy and while breastfeeding to help relieve pain.iv,v
However, you should always consult your doctor before taking any medication while pregnant, including Panadol. Your doctor is the best person to advise you on whether using Panadol during pregnancy is safe for you, how often you should take it (if at all), and what side effects you may be at risk of experiencing.
Learn more about using Panadol during pregnancy on our page below.
Can you use Panadol with other medication?
For adults, there are a handful of medications that Panadol is considered safe to use alongside, including the common pain relievers ibuprofen, aspirin and codeine.iv
But while using Panadol with these medicines is generally safe, you should still always consult your doctor or pharmacist before using Panadol and any other medication together, to make sure it is okay for you to do so.
It is also not recommended that you take Panadol with any other paracetamol-containing medicine, even in adults. Taking two paracetamol-based medications together could put you at risk of a paracetamol overdose. Always check the ingredients listed on the product label of any medication that you plan to take with Panadol before use. iv
Learn more about combining Panadol with other medications on our page below.
Can you take Panadol on an empty stomach?
Yes, Panadol can be taken safely with or without food.vii
If you want to get a superior quality medicine, please purchase medicine with certified stamp register number CAM R4 2712 IP-04 (Panadol 500), CAM R2 0011 IP-10 (Panadol Extra), CAM R2 0012 IP-10 (Panadol Cold&Flu) in pharmacy and sub-pharmacy with permits and logo issued by the ministry of Health. The advertisement is already approved by Health Authority. If any side effect from using this medicine, please report to department of Medicine via telephone no. 012 673 268/ 089 498 883 or Email firstname.lastname@example.org or Website https://www.ddfcambodia.com/ and Contact Number from DKSH Company DKSH 067 555 752
i. Over-the-counter medicines. Health Direct. https://www.healthdirect.gov.au/over-the-counter-medicines. Accessed 12/11/20.
ii. AUSTRALIAN PRODUCTION INFORMATION: PANADOL TABLETS (PARACETAMOL) TABLETS/PANADOL MINI CAPS (PARACETAMOL) TABLETS/ PANADOL SUPPOSITORIES (PARACETAMOL) SUPPOSITORIES. Medicines.Org. https://apps.medicines.org.au/files/gcppaimm.pdf. Accessed 26/11/20.
iii. Paracetamol. Health Direct. https://www.healthdirect.gov.au/paracetamol. Accessed 12/11/20.
iv. Paracetamol for adults. NHS. https://www.nhs.uk/medicines/paracetamol-for-adults/. Accessed 12/11/20.
v. Analgesics and pain relief in pregnancy and Breastfeeding. NPS Medicinewise. https://www.nps.org.au/assets/f4cd8a064d47b62a-0e01df33044e-139fddfcb7c79fd0c38a7065fad62081b237334047fed3a63e4463e31f34.pdf. Accessed 02/11/20.
vi. Can I give my child paracetamol and ibuprofen at the same time? NHS. https://www.nhs.uk/medicines/paracetamol-for-children/. Accessed 12/11/20.
vii. Acetaminophen. MedlinePlus / U.S. National Library of Medicine. https://medlineplus.gov/druginfo/meds/a681004.html. Accessed 12/11/20.